# SDR SCNA20240116013

- Difficulty date: January 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,993 hours, 23,993 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 84339 NRC00005: - - L/H FWD EMERGENCY DOOR MISSING BARBER POLE PLACARD. - - RESOLUTION: ITEM DEFERED ON LOG PG 755109 ITEM 1. (IN PROGRESS)
